Table of Contents Author Guidelines Submit a Manuscript
Canadian Respiratory Journal
Volume 2016, Article ID 4287270, 4 pages
http://dx.doi.org/10.1155/2016/4287270
Clinico-Pathologic Conferences

Acetaminophen Use: An Unusual Cause of Drug-Induced Pulmonary Eosinophilia

Division of Respirology and Critical Care Medicine, Department of Medicine, Queen’s University, Kingston, ON, Canada K7L 2V6

Received 21 July 2015; Accepted 9 November 2015

Copyright © 2016 Mathieu D. Saint-Pierre and Onofre Moran-Mendoza. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Foucher and P. Camus, “Pneumotox Online: The Drug-Induced Respiratory Disease,” December 2014, http://www.pneumotox.com/.
  2. K. C. Meyer, G. Raghu, R. P. Baughman et al., “An official American Thoracic Society clinical practice guideline: the clinical utility of bronchoalveolar lavage cellular analysis in interstitial lung disease,” American Journal of Respiratory and Critical Care Medicine, vol. 185, no. 9, pp. 1004–1014, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. T. Johkoh, N. L. Müller, M. Akira et al., “Eosinophilic lung diseases: diagnostic accuracy of thin-section CT in 111 patients,” Radiology, vol. 216, no. 3, pp. 773–780, 2000. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Kitaguchi, T. Miyazawa, M. Minesita, M. Doi, K. Takahashi, and M. Yamakido, “A case of acetaminophen-induced pneumonitis,” Nihon Kyobu Gakkai Zasshi, vol. 30, no. 7, pp. 1322–1326, 1992. View at Google Scholar · View at Scopus
  5. K. Kondo, Y. Inoue, H. Hamada, A. Yokoyama, N. Kohno, and K. Hiwada, “Acetaminophen-induced eosinophilic pneumonia,” Chest, vol. 104, no. 1, pp. 291–292, 1993. View at Publisher · View at Google Scholar · View at Scopus
  6. N. Kudeken, K. Kawakami, T. Kakazu et al., “A case of acetaminophen-induced pneumonitis,” Nihon Kyobu Gakkai Zasshi, vol. 31, no. 12, pp. 1585–1590, 1993. View at Google Scholar
  7. S. Akashi, M. Tominaga, K. Naitou et al., “Two cases of acetaminophen-induced pneumonitis,” Nihon Kyobu Gakkai Zasshi, vol. 35, no. 9, pp. 974–979, 1997. View at Google Scholar · View at Scopus
  8. M. Nakajima, K. Yoshida, N. Miyashita, Y. Niki, and T. Matsushima, “Acetaminophen-induced pneumonitis,” Nihon Kyobu Gakkai Zasshi, vol. 36, no. 11, pp. 973–977, 1998. View at Google Scholar · View at Scopus
  9. V. Cottin and J.-F. Cordier, “Eosinophilic lung diseases,” Immunology and Allergy Clinics of North America, vol. 32, no. 4, pp. 557–586, 2012. View at Publisher · View at Google Scholar